# SDR USAA2011122300024

- Difficulty date: December 16, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON L1 DOOR UPPER HINGE CUTOUT AT FASTENER HOLES AT BS303.9 BETWEEN S10L TO S13L.  REPAIRED L1 DOOR UPPER HINGE SKIN & BEAR STRAP AT BS303.9 BETWEEN S10L TO S13L IAW B737 SRM 53-10-01 REPAIR 14 DETAIL XX.
